# SDR SWAA2017021511898

- Difficulty date: February 10, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 64,017 hours, 50,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL SKIN LOWER HINGE CUTOUT CRACKED.   REPAIRED THE SKIN IAW SRM.
